# SDR SWAA2022120169135

- Difficulty date: November 8, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 294-328 Rbl58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BETWEEN BS294.5 TO BS328 RBL58 WL208.1 AT FWD GALLEY AREA.   REPLACED INNER CHORD IAW SRM 51-10-02; 51-40-02 AND DRAWING 141A8310 SHEET 25 REV -.
